# SDR IPXA2015092493884

- Difficulty date: September 7, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 14,877 hours, 9,646 cycles
- Engine: Pwa PW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Barrel
- Condition: Gouged
- Location: Thrust Reverser
- Component: Thrust Reverser, Pwa
- Component part number: 22141261149CZ
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OTBD THRUST REVERSER INNER BARREL APPROXIMATELY LOCATION AROUND NR 1 THRU NR 3 BLOCKER DOOR FROM THE TOP HAS A GOUGE WORN INTO IT REPAIRED AND EVALUATED AREA IAW REO G19190, REV A AND SREO M-7830-25334-G.
